MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER WITH TIP LOCATION SYSTEM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER WITH TIP LOCATION SYSTEM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of redy2960 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via (b)(4): "patient with powerpicc solo (reference# 9194108.Lot# redy2960) placed on (b)(6) 2020 and removed on (b)(6) 2020 asking for powerpicc solo catheter material content stating she had a reaction to the catheter.Caller states her doctor removed it and there was a 3" fibrin clot on the end of the catheter her doctor said may be related to allergy.Caller states she has lyme's disease and has increased fibrin activity.Caller states she does not think there was a device problem but that she reacted to the device material.Caller also asking in general for material content that bard/bd ports are made of stating she asked her doctor and they said to call manufacturer." (b)(4) response: "informed caller powerpicc solo is a polyurethane catheter with silicone valves.Informed that in general, bard/bd ports are titanium or plastic with silicone septums and either a polyurethane catheter or a silicone (groshong) catheter.Explained that her healthcare provider can also call and provided my name per request." additional information received 12/09/2020: "as a patient i do not know the type of attachment product that was used.I do know that when changed it clicked in place on both sides.The statement provided by your firm is a bit off.I was allergic to the polyvinyl portion of the picc line and my skin became very irritated and itchy.Not just at the picc line site but it grew across my body.I needed to get prednisone and an antihistamine to control the itching.Initially it was thought i was allergic to the rocephrin it was delivering.After testing me for a reaction to the rocephrin it was found it wasn't the drug but the picc line itself that was the problem.The dr.Did not say the clot was the reason for the allergic reaction itself.The clot was just an extra "surprize" when the line was taken out.I'm sorry the product was taken out and thrown away by the dr." this report addresses the clot at the end of the picc line.

Brand Name
POWERPICC SOLO CATHETER WITH TIP LOCATION SYSTEM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11110699
Report Number3006260740-2020-21154
Device Sequence Number3878905
Product Code LJS
UDI-Device Identifier00801741028595
UDI-Public(01)00801741028595
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9194108
Device Lot NumberREDY2960
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight85